【刊名】Journal of Mathematical Analysis and Applications
【作者单位】1School of Basic Education, Beijing Institute of Graphic Communication, Beijing, 102600, China;2School of Mathematics and Statistics, Key Laboratory of Mathematical Theory and Computation in Information Security, Beijing Institute of Technology, Beijing, 100081, China;3Mathematics Department, Taiyuan Normal University, Shanxi, Jinzhong, 030619, China
【年份】2023
【卷号】Vol.525 No.2
【ISSN】0022-247X
【摘要】 In this paper, we consider the chaotic dynamical behavior of a two-dimensional wave equation due to an energy-injecting boundary condition and an energy dissipation boundary condition. By using the chaotic mapping theory and the method of characteris...